Soliton solutions of a coupled Ramani equation

Jun Xiao Zhao, Hon Wah TAM*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)

Abstract

In this work, multi-soliton solutions of the coupled Ramani equationsuxxxxxx+15uxxuxxx+15uxuxxxx+45ux2uxx-5(uxxxt+3uxxut+3uxuxt)-5utt+18wx= 0,wt-wxxx-3wxux-3wuxx=0, are derived and expressed using Pfaffians in a compact form.

Original languageEnglish
Pages (from-to)307-313
Number of pages7
JournalApplied Mathematics Letters
Volume19
Issue number4
DOIs
Publication statusPublished - Apr 2006

Scopus Subject Areas

  • Applied Mathematics

User-Defined Keywords

  • Coupled Ramani equation
  • Pfaffian
  • Soliton solution

Fingerprint

Dive into the research topics of 'Soliton solutions of a coupled Ramani equation'. Together they form a unique fingerprint.

Cite this